MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-BED ONLY,4-MOTOR,HI/LOW,34.5W

Medline Industries, LP MEDLINE; DBD-BED ONLY,4-MOTOR,HI/LOW,34.5W
Catalog Number FCE1232B
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
This vmsr summary report covers malfunction events that occurred in q2 of 2025.The report summarizes 2 malfunction events involving long term care beds (fce1232b).Customer reported that "this customer is needing replacement foot control boards for these beds.".
 
Additional Manufacturer Narrative
This vmsr summary report covers malfunction events that occurred in q2 of 2025.Associated serial numbers: (b)(6).Associated di: (b)(4).No lot number was available.The report summarizes 2 malfunction events involving long term care beds (fce1232b).Customer reported that "this customer is needing replacement foot control boards for these beds." sample and/or photo/video were not available; finished good/component trending was performed, pcn history was reviewed, and quality control inspection records were reviewed.The investigation results were not confirmed, and medline was unable to confirm the complaint issue or that the product failed to meet specifications.The cause code was updated to unconfirmed defect - sample required to determine cause, and complaints are monitored via (b)(4) trend analysis procedure.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-BED ONLY,4-MOTOR,HI/LOW,34.5W
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
kurian jokutty
three lakes drive
northfield, IL 60093--275
MDR Report Key50915264
Report Number1417592-2026-51979
Device Sequence Number5369757
Product Code FNL
UDI-Device Identifier40080196289067
UDI-Public40080196289067
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Exemption NumberVMSR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberFCE1232B
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2025
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown